# SDR CALA2017042101054

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 87,286 hours, 8,595 cycles
- System (JASC): 2300 · Communications System
- Part: Handset
- Part number: RDFA510109
- Condition: Faulty
- Location: Seat 3b
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

3B HANDSET WIRING IS HOT AND HAS AN ODOR.  REMOVED AND REPLACED HANDSET AT 3B IAW IFM 23-32-50-000-801. OPS CHECKED GOOD.
